# SDR GLBA20091124F

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, SEVERAL DAMAGED FASTNER HOLES ON THE RT WING ON THE AFT SPAR LOWER CAP.  MX REPAIRED THE AFFECTED AREA IAW EO 09-1900-57-007. RII INSPECTIONS COMPLIED IAW EO 09-1900-57-007. MATERIALS UTILIZED ARE INCLUDED IN THE EO INSTRUCTIONS.
